Acetaminophen PM Extra-Strength Caplets 500mg 100Ct OTC022401 by
Acetaminophen PM Extra-Strength Caplets 500mg 100Ct OTC022401 by
SKU
OTC022401

Acetaminophen PM Extra-Strength Caplets 500mg 100Ct

1 Bottle (BT)
Acetaminophen PM Extra-Strength Caplets, 500 mg Acetaminophen, 25 mg Diphenhydramine, Bottle of 100
$5.25

In Stock

  • Non-aspirin, pain reliever for minor aches and pains is unlikely to cause stomach upset
  • Also an effective, non-habit-forming sleep aid when used as directed
  • Active ingredients: 500 mg acetaminophen, 25 mg diphenhydramine HCl
  • Compare to the active ingredients in Tylenol PM
  • One bottle of 100 caplets
More Information
Catalog Number 2301
UPC Code 357896224011
Medicare covered No
Average Rating 0
PF Code PF11146
Pack Size 1 Bottle (BT)